# SDR AC22001F00006

- Difficulty date: October 18, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N7159J
- Make and model: Bell 206L-3
- Aircraft serial: 51408
- Engine: Allsn 250C30
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 206064300005
- Part serial: 001120
- Condition: Cracked
- Location: Engine
- Part time: 711 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST ASSEMBLY, CRACKED.  REPLACED WITH NEW EXHAUST STACK.
